Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Been prescribed flucloxicillin, infected with eczema, spots on head. Help?

Hello. I have been prescribed flucloxicillin 500mg four days ago for infected eczema which did not respond to 250mg the two weeks previous. The infected eczema has improved but after two days of taking the flucloxicillin I have been increasingly itchy all over including my head and am seeing little spots appear (as I scratch madly). I have two capsules left. Should I finish the course? Do you think it is from the flucloxicillin? Thank you Jane
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
General & Family Physician 's  Response
Itchy skin rash is a side effect of taking ORAL FLUCLOXACILLIN.
There is no point continuing the medicines if you are having severe itchings.
Stop the medicine and take some antihistamines like BENADRYL for couple of days.
Answered: Mon, 7 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor